MathSciNet Relay Station
MathSciNet bibliographic data
MR683373 58C27
Orlandi, Alessandro Classification relative des germes $f:{\bf R}\sp{n}\rightarrow {\bf R}$. (French) [Relative classification of the germs $f:{\bf R}\sp{n}\rightarrow {\bf R}$] Boll. Un. Mat. Ital. D (6) 1 (1982), no. 1, 193–214.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement